ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Joshi, K and Yogananda, CS (1999) A remark on product of Dirichlet L-functions. In: Acta Arithmetica, 91 (4). 325-327 .

Yogananda, CS (1998) International mathematical olympiads and India. In: Current Science (Bangalore), 75 (07). pp. 643-644.

Editorials/Short Communications

Yogananda, CS (1996) Vedic mathematics - Yogananda replies. In: Current Science (Bangalore), 70 (3). p. 199.

This list was generated on Fri Aug 1 22:14:10 2014 IST.